# SDR SCNA96453

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 90052
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L2 OVER DOOR EMERGENCY EXIT LIGHT WILL NOT TEST.  REMOVED AND REPLACED POWER SUPPLY AND OPS CHECKED GOOD IN ACCORDANCE WITH MM 33-50-71.
